MathSciNet Relay Station
MathSciNet bibliographic data
MR1233932 03D35 (03B25 03F35 11U05)
Bateman, P. T.; Jockusch, C. G.; Woods, A. R. Decidability and undecidability of theories with a predicate for the primes. J. Symbolic Logic 58 (1993), no. 2, 672–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement